# SDR IXXA202308040001

- Difficulty date: July 19, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 103,753 hours, 30,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T2800
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE IS CRACKED ON UPPER SIDE BETWEEN NO. 2 AND NO. 3 SLATS
